# SDR 07FDEA00151

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,273 hours, 11,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546201
- Part serial: 0363
- Condition: Low
- Location: Zone 800
- Part time: 3,501 hours, 2,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PRESSURE INDICATOR NOT IN GREEN BAND REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE IAW A310-300 AMM 25-61-22-4-01 AND A310 - 300 AMM 52-10-00-3.
